Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel bad...

Posted by fluffy on September 6, 2003, at 17:17:35

In reply to Re: I feel bad... fluffy, posted by BarbaraCat on September 6, 2003, at 16:23:02

Hi Barb-cat--

Interesting take on my situation (the Li boosting the effects of Lam). Funny--I was thinking to myself--uuuuggg!--this is EXACTLY how I felt when I titrated up on my Lamictal dose--sleepy, wired, and a weird feeling of being unable to yawn--Is that hyperventillation?? And I AM about to start my period. So maybe it's a whole host of nasty things piling on top of one another. Just please, god, let me get through the class I have to teach this Tuesday, and the opening of an art exhibition I'm in. That's all I ask. Just those two things, and I'll be happy.

A wonderful friend of mine who's bipolar I told me last night (re: my irritation with my boyfriend). "You have your dark glasses on--I can tell. DO NOT make any big decisions feeling the way you do." Very good advice. Esp. considering that my BF is the only one who seems to have mercy on me when I feel bad.

Yes--I'm obviously still cycling!! I can tell from my posts. I hate that.

I see my doc this tuesday. I'll tell him what's happening.

Thanks for the encouragement. Hugs to you guys,

Katy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fluffy thread:9730
URL: http://www.dr-bob.org/babble/20030902/msgs/257658.html